MathSciNet Relay Station
MathSciNet bibliographic data
MR2799943 92D25 (34C05 34C23)
González-Olivares, Eduardo; Rojas-Palma, Alejandro Multiple limit cycles in a Gause type predator-prey model with Holling type III functional response and Allee effect on prey. Bull. Math. Biol. 73 (2011), no. 6, 1378–1397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement